# SDR CALA2017031700634

- Difficulty date: March 17, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 84,924 hours, 21,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON AN S2 CHECK, FOUND EMERGENCY LIGHTS OUT AT ROWS 20 TO 30. TROUBLESHOT SYSTEM, FOUND THE BATTERY PACK AND CHARGER TO HAVE FAILED.  REPLACED THE BATTERY PACK AND CHARGER M10699 IAW W/D 33-51-14 - OPS CHECKED GOOD.
